Debasis Sen

PhD (ISI Kolkata)

Associate Professor, Department of Mathematics and Statistics

Specialization


Research Interest

 

Education

  • PhD, Mathematics & Indian Statistical Institute, Kolkata.(2005--2011)
    Thesis Title: Simplicial Bredon Illman Cohomology with Local Coefficients.
    Thesis supervisor: Prof. Goutam Mukherjee
  • M.Sc., & Mathematics & Jadavpur University, Kolkata.(2003--2005)
  • B.Sc., & Mathematics & University of Kalyani, Kalyani.(2000--2003)

CV

Topology, Geometry 

  • (with Goutam Mukherjee) Equivariant simplicial cohomology with local coefficients and its classification. Topology and its Applications, 2010, Vol 157, pages 1015-1032.

  • Equivariant twisted Cartan cohomology theory. Journal of Homotopy and Its Related Structures, Vol 5(1) (2010), pages 157-169.

  • (with Goutam Mukherjee) Steenrod reduced power operations in simplicial Bredon-Illman cohomology with local coefficients. Homology Homotopy and Applications, Vol 13(1), 2011,pages 273-296.

  • (with David Blanc) Rectifying homotopy group actions. Bulletin of the Belgian Mathematical Society, 21 (2014), no. 4, 685–710.

  • (with Samik Basu) Representing Bredon cohomology with local coefficients by crossed complexes and parametrized spectra. To appear in Journal of Pure and Applied Algebra (2015).

 

Topology & Geometry 

  • Assistant Professor at National Institute of Science Education and Research, India, June-November 2013.

  • Postdoctoral fellow at University of Haifa, Israel from December 2011 to May 2013.

  • Visiting scientist at Indian Statistical Institute, Kolkata, form September 2011 to November 2011.

  • Visiting postdoctoral fellow at University of Calgary form May 2011 to August 2011.

  

  • Awarded INSPIRE faculty, August 2012.

  • Jadavpur University Medal for standing first in order of merit in Master of Science Examination in Mathematics, 2005.

  • TUBITAK visiting scientist fellowship to visit Gebze Institute of Technology, Turkey.

 

I love playing badminton and table tennis. 

Office

FB501
Department of Mathematics and Statistics
IIT Kanpur,
Kanpur 208016

Office Phone: 0512-259-6401 (O)

Fax: : 0512-259-7500

Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

   
Birds at IIT Kanpur
Information for School Children
IITK Radio
Counseling Service